# SDR HEEA0013531

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 214066226103
- Condition: Leaking
- Location: Mid Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE FAULTY.  FUEL IS LEAKING INTO MID CELL.
